Jump to content
CrazyBoards.org

Cymbalta Question


Recommended Posts

Hello,

Since starting AD's about two years ago my migraine headaches have increased from maybe two a month before and two a day since the start of AD's. I tried lexapro, welbutrin, effexor and now cymbalta. My neurologist finally had me stop Cymbalta cold turkey from 60 mgs. The headaches are better or at least getting slightly better. It's been about two weeks now and I'm sicker than ever. I've lost about 10 pounds since stopping the cymbalta because of being sick all the time. How long can I expect this to last? I didn't expect it to be a walk in the park by any means, but how many weeks are people usually off before they start to feel some relief?

Thanks

Link to comment
Share on other sites

Guest Guest_mel1_*

I can't believe someone told you to stop cymbalta cold turkey. I think that every pdoc who says that should have to go through that experience before thinking it's ok to tell their patient. I have just taken 2 months of a very long slow taper. I hope you feel better soon. IMHO, it is never a good idea to go cold turkey from anything unless you have a really good, life threatening reason. Bad, bad pdoc! mel1

Link to comment
Share on other sites

I was on it for about three months. I'd been switched to Cymbalta after being on Effexor for about a year. I was on about 300 - 350 of effexor and when I switched I was sick for a few days, but not like this. I do see some improvement in my headaches, so it will be worth it in the long run I think. My PDoc wouldn't have cut me like this, but he was worthless at seeing any connection between the headaches and the meds. It was drastic, but after having multiple headaches a day for two years straight, something needed to be done!

Thank for you support!

I was only on Cymbalta for a week at 30mg (made me sick, sick, sick) so my neuro snatched me off of it (Lexapro did the same thing).
Link to comment
Share on other sites

I'm starting to not feel as sick, but my headaches are still as bad as ever. I hoping that I can stay off some of my meds for the simple reason that I hate being treated like a drug addict when I go to the doctor. You'd think some of these docs are scientologists by the way they treat you because you take medication. This isn't meant to offend anyone of course.

Thanks

Considering you were on it for 3 months and stopped abruptly (a neuro should of known better), I would say another week or so, hopefully....

Hope you feel better soon!

Link to comment
Share on other sites

I'm starting to not feel as sick, but my headaches are still as bad as ever. I hoping that I can stay off some of my meds for the simple reason that I hate being treated like a drug addict when I go to the doctor. You'd think some of these docs are scientologists by the way they treat you because you take medication. This isn't meant to offend anyone of course.

Considering you're not on anything addictive, you shouldn't be treated like a drug addict.

Compare the number of hours a month you spend in an Dr's office to the number of hours you spend in your head.  It would make sense to do what needs to be done to feel better in your head even if it means have to feel kinda weird while in A Dr's office. 

There are a lot of valid reasons for wanting to take fewer meds, but forgive me for saying so, this one is kinda stupid.

Link to comment
Share on other sites

Guest Guest_tyler845_*

That certainly wouldn't be my deciding factor, I'd like to feel better plain and simple. Some of the doctors I go to get very anxious when they see that I'm on more medication than they feel I should be on. I'd like to stay off medication if possible* because some of the site affects aren't desiereable (Migraine Heachaches) which in turn cause me to feel worse than I did in the first place. If this is a silly reason I apologize, it's possible I didn't word as best I could.

I'm starting to not feel as sick, but my headaches are still as bad as ever. I hoping that I can stay off some of my meds for the simple reason that I hate being treated like a drug addict when I go to the doctor. You'd think some of these docs are scientologists by the way they treat you because you take medication. This isn't meant to offend anyone of course.

Considering you're not on anything addictive, you shouldn't be treated like a drug addict.

Compare the number of hours a month you spend in an Dr's office to the number of hours you spend in your head.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...